Approximate Models for Wave Propagation Across Thin Periodic Interfaces

Bérangère Delourme 1, 2 Houssem Haddar 1 Patrick Joly 2
1 DeFI - Shape reconstruction and identification
Inria Saclay - Ile de France, CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique
2 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : This work deals with the scattering of acoustic waves by a thin ring that contains regularly spaced inhomogeneities. We first explicit and study the asymptotic of the solution with respect to the period and thickness of the inhomogeneities using so-called matched asymptotic expansions. We then build simplified models replacing the thin ring with Approximate Transmission Conditions that are accurate up to third order with respect to the layer width. We pay particular attention to the study of these approximate models and the quantification of their accuracy.
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-00741614
Contributor : Houssem Haddar <>
Submitted on : Sunday, October 14, 2012 - 10:22:12 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM

Links full text

Identifiers

Citation

Bérangère Delourme, Houssem Haddar, Patrick Joly. Approximate Models for Wave Propagation Across Thin Periodic Interfaces. Journal de Mathématiques Pures et Appliquées, Elsevier, 2012, 98 (1), pp.28-71. ⟨10.1016/j.matpur.2012.01.003⟩. ⟨hal-00741614⟩

Share

Metrics

Record views

480